# SDR REXA2013101102159

- Difficulty date: October 11, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN 3A AND 4A CRACKED AND LOOSE.  REPAIRED DAMAGE BELOW & AFT OF SERVICE DOOR BETWEEN FS 364-379 & S20-22R IAW EOR53516, REV 1.
